Siberian Mathematical Journal

, Volume 37, Issue 1, pp 147–150 | Cite as

The method of Lyapunov functions for systems of linear difference equations with almost periodic coefficients

  • O. V. Kirichenova
  • A. S. Kotyurgina
  • R. K. Romanovskiî
Article

Keywords

Difference Equation Lyapunov Function Linear Difference Equation Periodic Coefficient 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. M. Dobrovol'skiî, A. S. Kotyurgina, and R. K. Romanovskiî, “On stability of solutions to linear systems with almost periodic matrix,” Mat. Zametki,52, No. 6, 10–14 (1992).Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • O. V. Kirichenova
    • 1
  • A. S. Kotyurgina
    • 1
  • R. K. Romanovskiî
    • 1
  1. 1.Omsk

Personalised recommendations